# SDR ASAA2016041616529

- Difficulty date: April 16, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 53,241 hours, 20,696 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261018
- Condition: Cracked
- Location: Bs 772-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK AFT CARGO COMPARTMENT FLOOR PANEL 140CF IS CRACKED AT A FASTENER HOLE. ACFT GROUNDED.  FABRICATED NEW PANEL, FLOOR, AFT CARGO COMPARTMENT 140CF, IAW BAC DWG 453A2610, REV C.
